Title: On pseudosymmetric space-times
Authors: Defever, Filip ×
Deszcz, R
Verstraelen, Leopold
Vrancken, Luc #
Issue Date: 1994
Publisher: Amer inst physics
Series Title: Journal of mathematical physics vol:35 issue:11 pages:5908-5921
Abstract: An algebraic classification of four-dimensional pseudosymmetric Einstein space-times is given and more examples of pseudosymmetric space-times are provided.
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science